# SDR CKSA97073

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 90-24-11 CLOSE VISUAL INSPECTION OF BS 1183 PRESSURE BULKHEAD WEB AND STRAP IAW FIGURE 1 OF SB 727-53A0171 REV 1 OR 2: CRACKS FOUND AROUND 3 RIVETS IN WEB OF AFT PRESSURE BULKHEAD STA 1183.  REPAIRED AFT PRESSURE BULKHEAD IAW B727 SRM 53-10-9.  NON-ROUTINE TASK CARD NR 097675.
